Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MC428

Differin after Accutane...Anybody?

Recommended Posts

So I finished my first course of accutane about four months ago. I've been getting some very mild acne - maybe a couple small pimples here and there - so I started Differin this past weekend to try and be proactive. I was hoping any initial breakout would be small..for obvious reasons....and I'm already starting to notice some very small pustules under my mouth. Has anybody used differin - or any topical retinoid - as maintenance after accutane and how did it work out?

Thanks!

Share this post


Link to post
Share on other sites

I used Differin (along with other stuff) prior to and after my very long Accutane course. I finished my first course last July and started Differin about a month or so after. Things were fine until just around the holidays. I started getting increasing oil and then a moderate break out all around my mouth/chin area. The acne was more plentiful than prior to Accutane, but less damaging/deep. My derm bumped me up to .3% Differin, and added a sulfer wash in the shower and Aczone once or twice a day. These all made improvements, but it was such a let down to go from absolutely perfect skin to this again. Ultimately, I decided to go on another course of accutane. I've been completly clear since my fourth week of my second course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×